Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On derivation algebras of Malcev algebras and Lie triple systems


Author: Ernest L. Stitzinger
Journal: Proc. Amer. Math. Soc. 55 (1976), 9-13
MathSciNet review: 0396713
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: W. H. Davenport has shown that the derivation algebra $ \mathfrak{D}(A)$ of a semisimple Malcev algebra $ A$ of characteristic 0 acts completely reducibly on $ A$. The purpose of the present note is to characterize those Malcev algebras which have such derivation algebras as those whose radical is central and to obtain the same result for Lie triple systems. Analogous results are known to hold for standard and alternative algebras.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0396713-7
Article copyright: © Copyright 1976 American Mathematical Society